# SDR AALA20140920008

- Difficulty date: September 19, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 87,898 hours, 13,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR THRESHOLD EMER LIGHT GND WIRE BROKEN OFF.  REPAIRED BROKEN GND WIRE AT LT NR 1 THRESHOLD LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
